# SDR CA131125015

- Difficulty date: November 22, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 10,850 hours
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Part number: 3026779
- Condition: Cracked
- Location: Fuel System
- Part time: 31 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

(CAN) ON TAKEOFF CLIMB, CREW EXPERIENCED LT ENGINE MAXED OUT AT 630 DEG ITT/280 PPH FUEL FLOW.  FOUND MOVEMENT OF POWER LEVER RESULTED IN NO ENGINE RESPONSE.  AFTER SEVERAL MINUTES ENGINE BEGAN TO SLOWLY ROLL BACK ITT AND FUEL FLOW, UNCOMMANDED. CREW RETURNED TO BASE.  MAINTENANCE FOUND CRACKED FUEL LINE FROM FUEL FLOW TRANSMITTER TO FCU.  REPLACED LINE WITH NEW.  ENGINE GROUND RUN WITHIN ALL NORMAL PARAMETERS.
